recovery time for ecstacy induced serotonin recepter damage???

Darwin overson at uswest.net
Tue Nov 20 06:48:27 EST 2001


For those contemplating using E or who use it on a regular basis and are
concerned about long term effects, the best advise is don't use it, but if
you are going to plow ahead anyway, consider taking a Prozac or Paxcil
several hours after you have taken the E.  It will prevent the long term
effects of the E.

I am looking for an expert in this area who has an extensive understanding
of the chemistry.  Particularly as it relates to possible effects of E use
followed several days by an injection of Narcan (the anti-narcotic).  Some
fairly complex issues have come up in a case I am handling and I need a very
good consultant.  Any suggestions?


"heckubiss" <sioa at iocs.org> wrote in message
news:914EAA733dirwicosorg at 24.253.156.38...
> Hi i took about 12 hits of E between 1999 and 2000. and in about march
> 2001 i started to get a mild case of depression, which started to
> escalate to the point where by May 2001 i would have about 10 episodes
> of depression a day..  the episodes would only last about about 5
> seconds then go away.  but throughout this time i would also have a
> mild subtle depressed feeling. i would also have a lot of anxiety around
> people, and public places..
>
> becuase of this i decided to see a shrink. and he recommended i take
> st johns wort. so ive been taking the stuff since june and feel
> perfectly normal.
>
> i am quite sure that the depression was caused by some neuron damage
> to serotin receptors in my brain caused by ecstacy...  I just need to
> know if any body knows how long this would last for
>
> I dont want to have to be dependant on this stuff my whole life..
>





More information about the Neur-sci mailing list